# SDR AU990019

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FRONT SPAR SPLICE RIGHT OUTBOARD HOLE HAS A SMALL CRACK AT THE INBOARD LOWER CORNER OF THE SPAR SECTION RUNNING UP THE BOLT HOLE.  CRACK LENGTH APPROXIMATELY 3.175 MM (0.125 INCH).  FOUND DURING NDT INSPECTION IAW AD/ACSNOW/24 AMDT1.
